# SDR CAL951178

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365501
- Condition: Leaking
- Location: Lt Mlg
- Part time: 26,577 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1078 - IAH - THE RIGHT HYDRAULIC QUANTITY DROPPED WITH PRESSURE DROPPING TO ZERO WHILE EN ROUTE FROM COS TO IAH.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MLG RETRACT ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-02 AND LEAK CHECK WAS GOOD.  (M)
